# SDR QXEA200501066

- Difficulty date: June 18, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 8,762 hours, 9,192 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: False Activation
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT 2385, OUTBOARD SPOILER CAUTION ON CLIMBOUT.  MAINTENANCE COMPLIED WITH FIM TASK NO FURTHER FAULTS NOTED.  NO PARTS REPLACED AIRCRAFT RETURNED TO SERVICE.
